MAUDE Adverse Event Report: CORIN LTD. BIOLOX DELTA; TRINITY ACETABULAR SYSTEM WITH EXTRA-LONG HEADS

CORIN LTD. BIOLOX DELTA; TRINITY ACETABULAR SYSTEM WITH EXTRA-LONG HEADS
Model Number 104.4015
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per - (b)(4) initial report: additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed correct post-op protocol and an update on the patient post revision, whether there was any damage to the liner, did the patient present with any symptoms (change in gait) has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the shell, biolox delta ceramic head and biolox delta ceramic liner after approximatively 12 years due to reported edge loading of the ceramic liner.Please note: the trinity biolox delta ceramic liner subject of this report is not cleared for sale or distribution in the usa and this event occurred outside of the usa.A biolox delta ceramic head was also revised, this device is cleared for sale /distribution in the usa.
 
Additional Manufacturer Narrative
Per -(b)(4) initial report.Additional information, including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level, weight and medical history, whether the patient followed correct post-op protocol and an update on the patient post revision, whether there was any damage to the liner, did the patient present with any symptoms (change in gait) has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details were provided and all the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, the root cause could not be confirmed and thus this case is considered closed.However, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity revision of the shell, biolox delta ceramic head and biolox delta ceramic liner after approximatively 12 years due to reported edge loading of the ceramic liner please note: the trinity biolox delta ceramic liner subject of this report is not cleared for sale or distribution in the usa and this event occurred outside of the usa.A biolox delta ceramic head was also revised, this device is cleared for sale /distribution in the usa.

Brand Name
BIOLOX DELTA
Common Device Name
TRINITY ACETABULAR SYSTEM WITH EXTRA-LONG HEADS
Manufacturer (Section D)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22103400
Report Number9614209-2025-00502
Device Sequence Number7276570
Product Code LZO
UDI-Device Identifier05055196926998
UDI-Public05055196926998
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130343
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2016
Device Model Number104.4015
Device Catalogue NumberN/A
Device Lot Number196549
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC LINER: 321.04.440, (B)(6).; BIOLOX DELTA CERAMIC LINER: 321.04.440, (B)(6).; TRINITY SHELL: 320.04.356, (B)(6).; TRINITY SHELL: 320.04.356, (B)(6).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale